Jump to content
Mental Support Community

Blog Ralph

  • entries
    280
  • comments
    998
  • views
    5,294

Really screwed up last night


Ralph

77 views

Took Tramadol last night for a hangover. That was not a good idea. Tried aspirin first but that wasn't working and I didn't want to burn off too much of my stomach lining so I reached for a different pain killer.

I took it before on a trip and didn't have a bad reaction so I thought I could get away with it again. However on the trip I was only taking 300mg of Wellbutrin a day and now taking 450mg. I knew that Tramadol and Wellbutrin should not be taken together but being impervious as I am to warning labels I figured I could take a small dose and see what happened.

Got super sick and anxious, kept having to reassure myself that I was ok and that I didn't need to panic. Took Seroquel as normal but couldn't sleep as easily as before. Felt physically drowsy but mind still racing and I had a series of "hypnic jerk" (you know the full body twitch that usually comes with a dream of falling into your body) movements and waking up from them.

One of those is normal for me but not repeatedly. Eventually fell asleep and then was not able to consider getting out of bed until nearly 0900, after having gone to bed at 2230 or so.

Lesson learned - tramadol is not to be taken with wellbutrin which yes should be obvious from reading a warning label but plenty of warning labels say all sorts of things just to cover the pharma corp against liability so it's a matter of trial and error to see which warnings should be heeded.

Strangely, I could really go for a cigarette right now and I quit smoking over 10 yrs ago. I thought Wellbutrin was supposed to take away nicotine cravings. :confused:

2 Comments


Recommended Comments

Maybe Tramadol gives them back. :-)

Are you okay, now, though, Ralph?

I'm always super-cautious about warning labels. Sure, the things they describe maybe only happen to one person in a million, and rarely, at that. But with my luck, it'd be me vomiting multi-colored fluids for hours, or whatever; that is, if I was lucky enough for them to be coming out of that end ...

Link to comment

Yes, I'm okay now. It was just pretty stupid what I did - I really knew better than to mix those two.

I'm sorry your meds cause you so much digestive system upset. Some of the side effects get so gory that you start to wonder how the drug got approved in the first place.

Link to comment

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...